Nevada, 2015Flash Flooding and Hail in Nevada, August 7, 2015
August 7, 2015 · NWS LKN · 6 events in 4 counties and zones
Heavy rain from thunderstorms produced flash flooding on Pole Line Road about 14 miles northwest of Tonopah and along Highway 50 just west of Eureka. Thunderstorms winds gusted to 70 mph at the Warm Springs Summit mesonet site east of Tonopah, and 58 mph at the Tonopah airport.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain from thunderstorms produced flash flooding on Pole Line Road about 14 miles northwest of Tonopah and along Highway 50 just west of Eureka. Thunderstorms winds gusted to 70 mph at the Warm Springs Summit mesonet site east of Tonopah, and 58 mph at the Tonopah airport. One inch diameter hail was reported just west of Lages Junction.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before the first event at Aug 7, 2:14 AM PST, 9 hours 16 minutes earlier.
Area forecast discussion, Aug 7, 2:14 AM PST, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
314 AM PDT FRI AUG 7 2015
.SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE FORECAST
AREA TODAY...THROUGH EARLY SATURDAY. THIS WILL SET THE STAGE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE
STRONG TO SEVERE IN CENTRAL NEVADA. TEMPERATURES WILL BE NEAR OR
SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR.
&&
.SHORT TERM...A BUSY DAY IS ON TAP FOR CENTRAL AND NORTHERN
NEVADA. THE MODELS ARE IN GOOD AGREEMENT WITH THE PLACEMENT OF
THE 500MB LOW. THIS WILL QUICKLY TRAVERSE NORTHERN NEVADA THROUGH
SATURDAY.
STRONG UPPER-LEVEL FLOW IS RAPIDLY INCREASING THIS MORNING WITH
STRONG MOISTURE ADVECTION INTO THE AREA. MANY CENTRAL NV LOCATIONS
NOW HAVE DEW POINTS APPROACHING 50. THIS ADVECTION OF MOISTURE
WILL CONTINUE NORTHWARD THROUGH THE MORNING...BEFORE BEING SHUNTED
TO THE EAST THIS AFTERNOON. THERE ARE TWO MAIN CONCERNS FOR
TODAY...THE FLASH FLOOD AND SEVERE WEATHER POTENTIAL.
SPC UPGRADED THE AREA TO A SLIGHT RISK FOR SEVERE THUNDERSTORMS.
AGREE WITH THIS AS STRONG DYNAMICAL FORCING WILL COMBINE WITH
MODEST MOISTURE/INSTABILITY/SHEAR TO POSSIBLY ORGANIZE A SEVERE
WEATHER THREAT. GIVEN THE CAPE VALUES OF 500-1000 J/KG AND SHEAR
OF 35-55 KNOTS...A FEW TRANSIENT/MARGINAL SUPERCELLS CANNOT BE
RULED OUT. HOWEVER...THE MOST PROMINENT STORM MODE WILL BE
STRONG/SEVERE MULTICELLS. DAMAGING WIND APPEARS TO BE THE MAIN
THREAT...BUT A FEW ISOLATED HAIL EVENTS WILL BE POSSIBLE AS SOME
STORMS WILL HAVE ROTATING UPDRAFTS. CLOUD COVER HAS BEEN A
CONCERN...BUT IT LOOKS LIKE WE WILL SEE BREAKS IN THE CLOUDS THIS
MORNING. THIS SHOULD ALLOW FOR THE ATMOSPHERE TO QUICKLY
DESTABILIZE.
THERE IS ALSO A POTENTIAL FOR FLASH FLOODING GIVEN THE STORM BASED
INGREDIENTS. NOT CONFIDENT ENOUGH TO ISSUE A FLASH FLOOD
WATCH...BUT THE HIGHEST THREAT APPEARS TO BE IN NE NYE...WHITE
PINE...THE RUBY MTNS...SE/CENTRAL ELKO COUNTIES. STORM MOTIONS
WILL BE FAST...BUT MEAN FLOW PARALLEL TO TERRAIN FEATURES AND THE
CONTINUAL ADVECTION OF MOISTURE WILL ENHANCE THE TRAINING ASPECT
OF THUNDERSTORMS. ALSO CONVERGENCE APPEARS TO BE QUITE STRONG IN
CENTRAL NEVADA...FURTHER INCREASING THE THREAT. LOW LCLS AND AN
INCREASED DEPTH OF WARM CLOUD RAIN PROCESSES WILL ALSO EXIST. A
FEW LOCALIZED FLASH FLOOD ISSUES WILL BE POSSIBLE.
FRIDAY NIGHT AND SATURDAY....STORMS WILL LINGER LATE...POTENTIALLY
OVERNIGHT IN ELKO COUNTY. RESIDUAL MOISTURE AND WEAK DISTURBANCES
ON SATURDAY WILL ALLOW FOR SOME ISOLATED STORMS ACROSS NORTHERN
NEVADA.
.LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MODELS IN GOOD
AGREEMENT THROUGH MOST OF THE LONG TERM...SOME DIFFERENCES ARISE
BEGINNING WEDNESDAY AS GFS IS A BIT DEEPER AND FASTER WITH LOW
PRESSURE SYSTEM MOVING FROM THE PACIFIC. TEMPERATURES WILL BE NEAR
NORMAL THROUGH WEDNESDAY.
SATURDAY NIGHT THROUGH SUNDAY...RESIDUAL MOISTURE AND INSTABILITY
WILL ALLOW SOME CONVECTION TO THE DEVELOP MAINLY IN ELKO COUNTY...
BUT MAY EXTEND A BIT INTO EUREKA COUNTY.
MONDAY AND TUESDAY...500MB LOW MOVES SOUTH ALONG THE PACIFIC
NORTHWEST COAST TO NEAR NORTHERN CALIFORNIA BY TUESDAY. THIS WILL
PUT THE GREAT BASIN IN DRY SOUTHWESTERLY FLOW. PRESSURE GRADIENT
TIGHTENS UP A BIT ON TUESDAY WITH BREEZY WINDS MAINLY ACROSS CENTRAL
NEVADA WHICH COULD CAUSE SOME FIRE WEATHER CONCERNS.
WEDNESDAY AND THURSDAY...MODELS DIFFERENCES ARISE WITH GFS A BIT
DEEPER AND MORE PROGRESSIVE THAN OTHER MODELS...MOVING LOW ONSHORE
ON WEDNESDAY. MONSOON MOISTURE WILL SKIRT FAR EASTERN NEVADA WITH
INCREASING CLOUDS AND CHANCES OF THUNDERSTORMS...ONLY MADE SLIGHT
CHANGES TO POPS DUE TO LOWER FORECAST CONFIDENCE DUE TO MODELS
DIFFERENCES NOTED ABOVE. A DRY COLD FRONT EXPECTED TO MOVE ACROSS
THE GREAT BASIN THURSDAY WITH TEMPERATURES DROPPING TO BELOW
AVERAGE. WINDS WILL ALSO BE GUSTY ESPECIALLY ON WEDNESDAY AHEAD OF
THE COLD FRONT...THIS COULD CAUSE SOME FIRE WEATHER CONCERNS.
&&
.AVIATION...VARIABLE CLOUDS TODAY BUT VFR. SHOWERS AND THUNDERSTORMS
A GOOD BET AT ALL TERMINALS TODAY. 25% CHANCE OF TS NEAR
KWMC...OTHERWISE 40 TO 50 PERCENT CHANCE AT OTHER TAF SITES. SOME OF
THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND
HAIL BEING THE MAIN THREATS ESPECIALLY NEAR KEKO AND KELY.
&&
.FIRE WEATHER...EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY.
FOR THE SEVERE/FLASH FLOOD THREAT...PLEASE REFER TO THE SHORT
TERM FORECAST DISCUSSION ABOVE. WITH EFFICIENT RAINERS...DO NOT EXPECT
ANY DRY THUNDERSTORM ISSUES. A FEW HYBRID STORMS WILL INITIALLY BE
POSSIBLE OR ALONG THE FRINGE IN HUMBOLDT...BUT SHOULD QUICKLY
TRANSITION TO ALL WET STORMS. ISOLATED STORMS LINGER INTO THE
WEEKEND...BUT A DRYING TREND WILL TAKE HOLD EARLY NEXT WEEK. LOW
RH AND GUSTY WINDS COULD BE A CONCERN LATER NEXT WEEK...BUT
CONFIDENCE IS LOW AT THIS TIME.
&&
.LKN WATCHES/WARNINGS/ADVISORIES...NONE.
&&
94/90/90/94
Hazardous weather outlook, Aug 6, 2:49 PM PST, 20 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
349 PM PDT THU AUG 6 2015
NVZ030-031-033>041-072300-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWEST ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
349 PM PDT THU AUG 6 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA...NORTH
CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.
.DAY ONE...TONIGHT AND FRIDAY.
A PACIFIC STORM SYSTEM...NOW LOCATED JUST OFF THE COAST OF
CALIFORNIA...HAS BEEN PUMPING CLOUDS AND MOISTURE FROM THE SOUTH
INTO NORTHERN NEVADA. THIS SYSTEM WILL BE MOVING ACROSS NORTHERN
NEVADA LATER TOMORROW AFTERNOON. AS A RESULT...SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE FORECAST AREA AND BECOME
MORE NUMEROUS. SOME OF THE STORMS WILL BE STRONG WITH THE
POSSIBILITY OF STRONG WINDS TO 60 MPH ALONG WITH LARGE HAIL AS THE
MAIN THREATS. THE BEST CHANCES FOR ISOLATED STRONG STORMS WILL BE
ACROSS PORTIONS OF ELKO...EUREKA...AND WHITE PINE COUNTIES. IN
ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS WHICH WILL
LEAD TO LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY.
SHOWERS AND THUNDERSTORMS WILL DECREASE IN AREAL COVERAGE SATURDAY
AS A DRIER FLOW COMMENCES. DRY CONDITIONS ARE EXPECTED THROUGH
EARLY NEXT WEEK WITH HIGHS RETURNING BACK INTO THE UPPER 80S AND
LOW 90S.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Aug 7, 10:15 AM PST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1115 AM PDT FRI AUG 7 2015
NVZ034-035-071915-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-WHITE PINE COUNTY NV-
1115 AM PDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EUREKA...NORTHWESTERN
WHITE PINE AND SOUTH CENTRAL ELKO COUNTIES UNTIL 1215 PM PDT...
THIS STORM IS IN THE VICINITY OF THE BLUE JAY FIRE...
AT 1113 AM PDT...A STRONG THUNDERSTORM WAS REPORTED 17 MILES
NORTHEAST OF DIAMOND VALLEY...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND STRONG WINDS 40 MPH OR HIGHER MAY CHANGE FIRE
DIRECTION AND GROWTH...ADVERSELY AFFECTING THE PERSONNEL ON THE
BLUE JAY FIRE. FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...HARRISON PASS...BIG BALD MOUNTAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4070 11506 4069 11513 4081 11517 4036 11546
4012 11553 4012 11506 3970 11575 3975 11582
4008 11583 4013 11568 4028 11564 4035 11558
4036 11562 4051 11559 4056 11552 4064 11557
4086 11524 4091 11528 4105 11516 4109 11504
TIME...MOT...LOC 1813Z 223DEG 14KT 3983 11576
BBSpecial weather statement, Aug 7, 10:35 AM PST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1135 AM PDT FRI AUG 7 2015
NVZ037-071930-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
1135 AM PDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EUREKA...
NORTHWESTERN NYE AND SOUTHEASTERN LANDER COUNTIES UNTIL 1230 PM
PDT...
AT 1133 AM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORM 13 MILES NORTH OF HICKISON SUMMIT...MOVING NORTHEAST AT
20 MPH. OTHER STORMS WERE DEVELOPING RAPIDLY NEAR THE
NYE...LANDER...EUREKA COUNTY BORDER AREA AND MOVING NORTHEAST.
HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE... AUSTIN...HICKISON SUMMIT...GRASS
VALLEY...GILLMAN SPRINGS...KINGSTON...MOUNT CALLAGHAN...ANTELOPE
PEAK AND BOB SCOTT SUMMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 11668 4013 11619 3916 11649 3917 11733
3912 11760
TIME...MOT...LOC 1833Z 222DEG 17KT 3962 11682
BBSpecial weather statement, Aug 7, 10:38 AM PST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1138 AM PDT FRI AUG 7 2015
NVZ035-037-071945-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
WHITE PINE COUNTY NV-
1138 AM PDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND
NORTHWESTERN WHITE PINE COUNTIES UNTIL 1245 PM PDT...
AT 1138 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EUREKA AIRPORT...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EUREKA...EUREKA AIRPORT...DIAMOND VALLEY...PINTO SUMMIT...BIG BALD
MOUNTAIN...PANCAKE SUMMIT...NEWARK VALLEY AND LITTLE ANTELOPE SUMMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3920 11602 3958 11629 4001 11548 3948 11516
TIME...MOT...LOC 1838Z 223DEG 21KT 3960 11594
BB
Special weather statement, Aug 7, 11:17 AM PST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1217 PM PDT FRI AUG 7 2015
NVZ034-035-039-072000-
SOUTH CENTRAL ELKO COUNTY NV-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-WHITE PINE COUNTY NV-
1217 PM PDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WHITE PINE AND
SOUTHERN ELKO COUNTIES UNTIL 100 PM PDT...
AT 1215 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF RUBY LAKE...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WHITE
PINE AND SOUTHERN ELKO COUNTIES.
THIS INCLUDES MILE MARKER 329 RIVER RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3992 11544 4005 11557 4027 11533 4011 11504
TIME...MOT...LOC 1915Z 231DEG 54KT 4003 11542
TURNER
Event by event
3 flash flood, 2 thunderstorm wind, 1 hail. Local standard time, as filed.
Flash Flood, Eureka
- When
- August 7, 11:30 AM PST to 1:00 PM PST
- Where
- Eureka County, 3.62 mi SSE of (P68)eureka to 3.05 mi N of Eureka
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.550, -115.980
The Eureka County Sheriff reported flash flooding on county route 101 and Highway 50 north and west of Eureka. Damages are estimated.
Flash Flood, Nye
- When
- August 7, 12:00 PM PST to 2:00 PM PST
- Where
- Nye County, 10.25 mi NW of Tonopah to 11.82 mi NW of Tonopah
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.240, -117.380
Multiple reports were received of flooding on Route 89 near the Crescent Dunes solar energy plant. Damages are estimated.
Thunderstorm Wind, Nye
- When
- August 7, 12:50 PM PST to 12:52 PM PST
- Where
- Nye County, 0.88 mi SW of (Tph)tonopah Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.060, -117.090
Hail, White Pine
- When
- August 7, 1:30 PM PST to 1:35 PM PST
- Where
- White Pine County, 3.25 mi WNW of Lages Station
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.080, -114.660
Flash Flood, Lander
- When
- August 7, 2:00 PM PST to 3:00 PM PST
- Where
- Lander County, 0.8 mi NE of Austin to 1.49 mi WNW of Austin
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.487, -117.058
Reports and pictures from social media showed flash flooding in and around Austin. Time estimated based off radar. Damages are estimated.
Thunderstorm Wind, Nye
- When
- August 7, 2:10 PM PST to 2:12 PM PST
- Where
- Nye County, 3.86 mi W of Warm Spgs
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.170, -116.440
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Nebraska, August 7, 20151 death · $5.1 million · 1.75 in hail · 4 events
- Flash Flooding and Flooding in Missouri, August 7 to 10, 2015$139,000 · 87 kt wind · 42 events
- Damaging Winds and Lightning Strike in Mississippi, August 7 to 8, 2015$302,000 · 57 kt wind · 15 events
- Damaging Winds in Arizona, August 7, 2015$45,000 · 70 kt wind · 6 events
- Damaging Winds in Florida, August 7, 2015$1,000 · 50 kt wind · 23 events
- Excessive Heat in Oklahoma, August 7 to 9, 201522 events
- Damaging Winds in Kansas, August 7, 2015$25,000 · 63 kt wind · 2 events
- Hail and Damaging Winds in Kansas, August 7 to 8, 20151 in hail · 20 events
- Flash Flooding and Damaging Winds in Arizona, August 7, 2015$15,000 · 52 kt wind · 7 events
- Damaging Wind in Florida, August 7, 2015$20,000 · 1 event
- Hail in Colorado, August 7, 20153.5 in hail · 13 events
- Hail and Damaging Winds in Minnesota, August 7, 20151.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592642, 592643, 592646, 592645, 592644, 592647.